×

zbMATH — the first resource for mathematics

Mordells Vermutung über rationale Punkte auf algebraischen Kurven und Funktionenkörper. (German) Zbl 0137.40503

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. Grothendieck,Éléments de géométrie algébrique (rédigés avec la collaboration deJ. Dieudonné): I. Le langage des schémas,Publ. Math., I.H.E.S., no 4, Paris, 1960; II. Étude globale élémentaire de quelques classes de morphismes,Publ. Math., I.H.E.S., no 8, Paris, 1961; III. Étude cohomologique des faisceaux cohérents (Première Partie),Publ. Math., I.H.E.S., no 11, Paris, 1961; III. Étude cohomologique des faisceaux cohérents (Seconde Partie),Publ. Math., I.H.E.S., no 17, 1963; IV. Étude locale des schémas et des morphismes de schémas (Première Partie),Publ. Math., I.H.E.S., no 20, 1964.
[2] I. Manin, Beweis eines Analogons der Mordellschen Vermutung für algebraische Kurven über Funktionenkörpern,Dokl. Akad. Nauk. SSSR, 152 (1963), 1061–1063, Engl. Übersetzung inSoviet Mathematics, 4 (1963), 1505–1507.
[3] J.-P. Serre, Faisceaux algébriques cohérents,Ann. Math., 61 (1955), 197–278. · Zbl 0067.16201 · doi:10.2307/1969915
[4] C. L. Siegel, Über einige Anwendungen Diophantischer Approximationen,Abh. Preuss. Akad. Wiss., Phys.-Math. Klasse, 1929, 1–69. · JFM 56.0180.05
[5] O. Zariski, The problem of minimal models in the theory of algebraic surfaces,Am. Journal Math., 80 (1958), 146–194, bes. p. 150. · Zbl 0085.36202 · doi:10.2307/2372827
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.